| Catalog Number |
325250S |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
As reported: "asnis 4.0 screw head broke during insertion in tibia plateau.".
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Additional Manufacturer Narrative
Please note corrections to sections d9/h3; the device was not returned, and e2.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition is unknown.
Event or Problem Description
As reported: "asnis 4.0 screw head broke during insertion in tibia plateau.".